MathSciNet Relay Station
MathSciNet bibliographic data
MR2368282 (2009a:14027) 14G05 (14F22 14G25 14J26)
Corn, Patrick The Brauer-Manin obstruction on del Pezzo surfaces of degree 2. Proc. Lond. Math. Soc. (3) 95 (2007), no. 3, 735–777.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement